二阶混合型脉冲微分-积分方程周期边值问题解的存在性

韦忠礼

数学学报 ›› 1996, Vol. 39 ›› Issue (4)

PDF(376 KB)
PDF(376 KB)
数学学报 ›› 1996, Vol. 39 ›› Issue (4) DOI: 10.12386/A1996sxxb0074
论文

二阶混合型脉冲微分-积分方程周期边值问题解的存在性

    韦忠礼
作者信息 +

Existence of Solutions for Periodic Boundary Value Problems of Second Order Impulsive Integrodifferential Equations of Mixed Type

Author information +
文章历史 +

摘要

本文利用上下解方法再结合不动点理论给出了二阶混合型脉冲微分-积分方程周期边值问题解的存在性.

Abstract

In this paper, the author obtains an existence theorem for periodic boundary valueproblems of second order impulsive integrodifferential equations of mixed type by means of themethod of upper and lower solutions and the fixed point theory.

关键词

周期边值问题 / 上下解 / 脉冲微分-积分方程

引用本文

导出引用
韦忠礼. 二阶混合型脉冲微分-积分方程周期边值问题解的存在性. 数学学报, 1996, 39(4) https://doi.org/10.12386/A1996sxxb0074
Existence of Solutions for Periodic Boundary Value Problems of Second Order Impulsive Integrodifferential Equations of Mixed Type. Acta Mathematica Sinica, Chinese Series, 1996, 39(4) https://doi.org/10.12386/A1996sxxb0074
PDF(376 KB)

238

Accesses

0

Citation

Detail

段落导航
相关文章

/